Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Luke's Avatar
    Luke is offline Associate Member
    Join Date
    Apr 2002
    Posts
    229

    Bumps after injecting?

    I've been injecting Fina eod in the buttocks.
    First there was no pain, but after about 2 weeks my ass (both sides) is one big bump. I try to massage the area after injections and I'm very sterile when I do it. Any ways to fix that???? The injection sites are now getting very painful...

    Thx.

  2. #2
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    It's a build up of oil. Keep massaging and begin to use other injection sites. If at all possible you should only inject each site once per week. Use your R-L quads and R-L delts as well. EOD shots will give you plenty of time between injects. KEEP MASSAGING

  3. #3
    Japan man is offline New Member
    Join Date
    May 2002
    Posts
    47
    how fast are you puching th barrel; the faster you go, the more chance you will irritate th muscle fibres and swelling may occur. do as slow as you possible can. my rule of thumb is 1 minute per cc. yes that slow. also massage like pete said afterwards, however i dont find it neccesary if you inject real slow.

  4. #4
    Whiteyebrowe's Avatar
    Whiteyebrowe is offline Associate Member
    Join Date
    Sep 2001
    Posts
    420
    Ice may offer some releif in the meantime
    And me personally i like to work the legs to help
    distribute the oil. so do some cardio or whatever.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •